# SDR SWAA2021082518951

- Difficulty date: September 29, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 500h Rob 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO; INTERCOSTAL ATTACH BRACKET/CLIP CRACKED AT STA 500H; RBL 24' KIST ABPVE STR 26R AREA MARKED / REMOVED AND REPLACED INTERCOSTAL ATTACH BRACKET AFT SIDE OF STA. 500H; RBL 24 (MARKED) PER SRM 51-40-02 (SA-M 326 ATTACHED: A1200820)
